MathSciNet Relay Station
MathSciNet bibliographic data
MR2448288 (2009j:20050) 20F55 (05C25 05E99 20C15)
Stembridge, John R. Admissible $W$-graphs. Represent. Theory 12 (2008), 346–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement